# SDR AWXA200400772

- Difficulty date: July 8, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,544 hours, 36,547 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK A 3.5 INCH CRACK WAS FOUND IN LT FUSELAGE SKIN 4 INCHES ABOVE WING ROOT BETWEEN WINDOWS 11 AND 12, BETWEEN BS 500D+10 AND BS 520, STR 12 LT.  MAINTENANCE CUTOUT DAMAGE IN LT FUSELAGE SKIN BETWEEN BS 500D+10 AND BS 520, STR 12 LT. PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5331-04191-RA1.
